November 2023 Homotopy type of the nilpotent orbits in classical Lie algebras
Indranil Biswas, Pralay Chatterjee, Chandan Maity
Author Affiliations +
Kyoto J. Math. 63(4): 851-891 (November 2023). DOI: 10.1215/21562261-2023-0009

Abstract

In our recent work, homotopy types of nilpotent orbits are explicitly described in the case of real simple classical Lie algebras for which any maximal compact subgroup in the associated adjoint group is not semisimple. Here we extend the above description of homotopy types of nilpotent orbits to the remaining cases of real simple classical Lie algebras for which any maximal compact subgroup in the associated adjoint group is semisimple.

Citation

Download Citation

Indranil Biswas. Pralay Chatterjee. Chandan Maity. "Homotopy type of the nilpotent orbits in classical Lie algebras." Kyoto J. Math. 63 (4) 851 - 891, November 2023. https://doi.org/10.1215/21562261-2023-0009

Information

Received: 16 April 2021; Accepted: 17 March 2022; Published: November 2023
First available in Project Euclid: 18 September 2023

MathSciNet: MR4643007
Digital Object Identifier: 10.1215/21562261-2023-0009

Subjects:
Primary: 57T15
Secondary: 17B08

Keywords: classical groups , homogeneous spaces , nilpotent orbit

Rights: Copyright © 2023 by Kyoto University

JOURNAL ARTICLE
41 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

Vol.63 • No. 4 • November 2023
Back to Top